MathSciNet Relay Station
MathSciNet bibliographic data
MR184239 55.66 (55.30)
Kwun, Kyung Whan; Raymond, Frank Almost acyclic maps on manifolds. Amer. J. Math. 86 1964 638–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement